# SDR SIMA20200216001

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 40,140 hours, 34,545 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB BLD 1 LEAK EICAS WARNING MESSAGE IN ICING CONDITIONS-C/A-RETORQUED VBAND CLAMPS ON #1 ENG. PRECOOLER IAW AMM 20-10-10 AND AMM 36-11-04. PERFORMED AIR BLEED SYS. OPS CHECK IAW AMM 36-00-00. OPS CHECK GOOD. PERFORMED ICE/RAIN PROT. OPS CHECK IAW AMM 30-00-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
